# SDR MASA20210831390

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 23,706 hours, 17,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903320215
- Condition: Damaged
- Location: Bs 565 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN PANEL WAS FOUND WITH BURN DAMAGE AT FS565.00 BETWEEN STR 24R & STR 25R. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-991-806, ITEM 1B, EA 69-2021-129.
